Jump to content
CrazyBoards.org

Recommended Posts

My Depakote levels had been stable around 92 for months. I was recently concerned about a potential drop, so I asked for a VPA to be drawn. It was 112.5. My doc wsn't too worried and just said that we'd check it again in a month. How worried should I be about this sudden increase in my level and what could have caused it?

Link to comment
Share on other sites

My Depakote levels had been stable around 92 for months. I was recently concerned about a potential drop, so I asked for a VPA to be drawn. It was 112.5. My doc wsn't too worried and just said that we'd check it again in a month. How worried should I be about this sudden increase in my level and what could have caused it?

<{POST_SNAPBACK}>

Alot of different things can cause blood levels to go funny, something as funny as diet changes, to a missed dose, or a double dose....or a weight change. If your doc thinks everything is OK, I wouldnt worry too much, Im sure if he/she thought there was something more to it, he/she wouldve oredered more testes...or taken more action. For now, I wouldnt worry.

Link to comment
Share on other sites

My Depakote levels had been stable around 92 for months. I was recently concerned about a potential drop, so I asked for a VPA to be drawn. It was 112.5. My doc wsn't too worried and just said that we'd check it again in a month. How worried should I be about this sudden increase in my level and what could have caused it?

<{POST_SNAPBACK}>

hiya, its only like a 20% difference.  might just be related to what time in the day they took the levels and the people in the lab doing the reading and just normal differences between different readings.  nothing to be worried about at all!  hope that helps

(also, if you started any new medications, they might change the way your body metabolizes depakote but unless ur getting side effects from the small increase i think its no big deal!)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...